Floorboard varnish caused me to get a rash

Patient

Q: Have come into contact with floorboards varnish and broke out in severe rash arms and legs also on penicillin. Itch unbearable, took fexafenadine, put daivobet on - no relief

Symptoms:  unbearable itch, red skin
Doctor

A:   It is not clear from your description if the rashes developed while you were on Penicillin medication or when you came in contact with the floorboard varnish or when both (Penicillin medication + varnish exposure) happened simultaneously. Anyways, you should visit an allergy specialist or Dermatologist to help you identify the cause of your symptoms and then give you an injectable medication, if oral therapy is not effective at the moment.

Comments / Follow Ups

Guest: I had a tattoo done about 3 months ago and its now becoming very inchy and almost flacky what shall I do?

Related Q&A

Q: I have regular steaching of one side jaw in my mouth .but do not have any pain whats the reason

Q: Red pimples scattered on top of my foot? I had alopecia and took steroid injections to my head for 1 year.

Q: When I eat/use items containing Vitamin E I get a rash on the inside of my elbow. The skin becomes reddish and there ...

Q: I need help, I'm unable to sneeze , usually I sneeze regularly now I feel the sensation and desire to do it but somet...

Q: I broke out in red rashes all over my body except for my face and my knees to my ankles. I have been using prednozone...

MOST DOCTOR RECOMMENDATIONS
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews